# SDR RAIA00611016

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 13,900 hours, 9,984 cycles
- System (JASC): 3160 · Central Display
- Part: Indicator
- Part number: C162216D02
- Part serial: C16221000302
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERGRATED STAND-BY INSTRUMENT SYSTEM FAILED.  MAINTENANCE REMOVED THE INTERGRATED STAND-BY INSTRUMENT.
